Alert archive / Texas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 113, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 8, 2008, 11:57 PM CDT for 8 counties in Texas. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2008, 11:57 PM CDT (04:57 UTC)
- Expired
- Jun 9, 2008, 1:00 AM CDT
- In force
- 63 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Donley County, TX, Gray County, TX, Hemphill County, TX, Roberts County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 103 km from the middle of the area, began a volume at 04:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 12:00 AM CDT | HAIL 0.88 | Groom, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 11:02 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 5.0 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4290 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KAMA 090459
SVRAMA
TXC011-065-087-129-179-211-393-483-090600-
/O.NEW.KAMA.SV.W.0113.080609T0457Z-080609T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1157 PM CDT SUN JUN 8 2008
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS
SOUTHEASTERN CARSON COUNTY IN THE PANHANDLE OF TEXAS
EXTREME NORTHWESTERN COLLINGSWORTH COUNTY IN THE PANHANDLE OF TEXAS
NORTHERN DONLEY COUNTY IN THE PANHANDLE OF TEXAS
GRAY COUNTY IN THE PANHANDLE OF TEXAS
HEMPHILL COUNTY IN THE PANHANDLE OF TEXAS
SOUTHEASTERN ROBERTS COUNTY IN THE PANHANDLE OF TEXAS
WHEELER COUNTY IN THE PANHANDLE OF TEXAS
* UNTIL 100 AM CDT
* AT 1154 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BRISCOE TO 8 MILES NORTHEAST OF
CLAUDE...MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
NEW MOBEETIE...
MCLEAN...
ALANREED...
BRISCOE...
ALLISON...
LEFORS...
CANADIAN...
THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL AND STRONG WINDS
TO 60 MPH...AS REPORTED BY THE PUBLIC 5 MILES NORTH NORTHWEST OF
MOBEETIE AT 1145 PM.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3518 10052 3503 10130 3524 10153 3598 10029
3597 9999 3519 9999
TIME...MOT...LOC 0457Z 257DEG 57KT 3564 10018 3516 10118
$$
KRAMAR3 follow-up statements
000
WWUS54 KAMA 090521
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1218 AM CDT MON JUN 9 2008
TXC011-065-087-129-179-211-393-483-090600-
/O.CON.KAMA.SV.W.0113.000000T0000Z-080609T0600Z/
ROBERTS TX-HEMPHILL TX-CARSON TX-GRAY TX-WHEELER TX-ARMSTRONG TX-
COLLINGSWORTH TX-DONLEY TX-
1218 AM CDT MON JUN 9 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTHERN DONLEY...EXTREME NORTHWESTERN COLLINGSWORTH...
NORTHEASTERN ARMSTRONG...WHEELER...GRAY...SOUTHEASTERN CARSON...
HEMPHILL AND SOUTHEASTERN ROBERTS COUNTIES...
AT 1200 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS THAT HAD PRODUCED NICKEL SIZE HAIL IN GROOM. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ALLISON TO
CLAUDE...MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
CLAUDE...
GROOM...
ALANREED...
KELLERVILLE...
NEW MOBEETIE...
WHEELER...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3518 10052 3503 10130 3524 10153 3598 10029
3597 9999 3519 9999
TIME...MOT...LOC 0518Z 257DEG 57KT 3562 10003 3511 10128
$$
JJB000
WWUS54 KAMA 090530
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1229 AM CDT MON JUN 9 2008
TXC011-065-087-129-179-211-393-483-090600-
/O.CON.KAMA.SV.W.0113.000000T0000Z-080609T0600Z/
ROBERTS TX-HEMPHILL TX-CARSON TX-GRAY TX-WHEELER TX-ARMSTRONG TX-
COLLINGSWORTH TX-DONLEY TX-
1229 AM CDT MON JUN 9 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTHERN DONLEY...EXTREME NORTHWESTERN COLLINGSWORTH...
NORTHEASTERN ARMSTRONG...WHEELER...GRAY...SOUTHEASTERN CARSON...
HEMPHILL AND SOUTHEASTERN ROBERTS COUNTIES...
AT 1223 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
7 MILES SOUTHWEST OF GROOM...OR ABOUT 10 MILES EAST OF CLAUDE...
MOVING EAST NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
MCLEAN...
ALANREED...
GROOM...
LELA...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3519 9999 3518 10052 3503 10130 3524 10153
3598 10029 3597 9999
TIME...MOT...LOC 0529Z 257DEG 57KT 3515 10108
$$
KRAMAR000 WWUS54 KAMA 090541 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1241 AM CDT MON JUN 9 2008 TXC087-211-483-090551- /O.CAN.KAMA.SV.W.0113.000000T0000Z-080609T0600Z/ HEMPHILL TX-WHEELER TX-COLLINGSWORTH TX- 1241 AM CDT MON JUN 9 2008 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN COLLINGSWORTH...WHEELER AND HEMPHILL COUNTIES IS CANCELLED... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3524 10153 3577 10064 3518 10054 3503 10130 TIME...MOT...LOC 0541Z 257DEG 57KT 3519 10085 $$ TXC011-065-129-179-393-090600- /O.CON.KAMA.SV.W.0113.000000T0000Z-080609T0600Z/ ROBERTS TX-CARSON TX-GRAY TX-ARMSTRONG TX-DONLEY TX- 1241 AM CDT MON JUN 9 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHERN DONLEY...NORTHEASTERN ARMSTRONG...GRAY...SOUTHEASTERN CARSON AND SOUTH CENTRAL ROBERTS COUNTIES... AT 1238 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAKE MCCLELLAN...OR ABOUT 16 MILES NORTH OF CLARENDON...MOVING EAST AT 66 MPH. * LOCATIONS IMPACTED INCLUDE... MCLEAN... ALANREED... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3524 10153 3577 10064 3518 10054 3503 10130 TIME...MOT...LOC 0541Z 257DEG 57KT 3519 10085 $$ KRAMAR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 6:56 PM CDT, 5 hours 1 minute earlier.
Area forecast discussion, Jun 8, 6:56 PM CDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 656 PM CDT SUN JUN 8 2008 .AVIATION... COLD FRONT PLAYING HAVOC WITH WINDS THIS AFTERNOON. IT APPEARS FRONT HAS TEMPORARILY LIFTED NWD PAST KAMA AS SEEN BY RETURN TO GUSTY SW WINDS. FRONT TEMPORARILY STATIONARY ACROSS NRN TX PNHDL AND SHOULD PUSH SWD AGAIN LATER THIS EVENING...AND NEW TAFS WRITTEN WITH THIS VIEWPOINT IN MIND. MOST OF THE PRECIP HAS BEEN WELL E OF TAF SITES AND NOT SURE HOW MUCH WILL AFFECT THEM...SO HAVE ONLY INCLUDED CB MENTION AT THIS TIME. WILL CLOSELY MONITOR RADAR TRENDS THIS EVENING WITH AMENDMENTS PSBL. EXPECT POST FRONTAL LOW CLOUDS TO DEVELOP LATE TNGT AND EARLY MONDAY...THEN ERODING FAIRLY QUICKLY TOWARDS LATE MONDAY MORNING. ANDRADE && .PREV DISCUSSION... /ISSUED 315 PM CDT SUN JUN 8 2008/ DISCUSSION... COLD FRONT LYING ACROSS TX PNHDL WITH TCU READILY SEEN ON VISIBLE SATELLITE. HAVE INCREASED POPS TNGT OVER SERN HALF OF FCST AREA DUE TO EXPECTED POSITION OF COLD FRONT AND STRONG MSTR FLUX CONVERGENCE ANTICIPATED WITH SECONDARY SURGE. HAVE RETAINED MENTION OF SVR TSTMS TNGT...AND HAVE CALLED FOR HEAVY RAIN IN ERN ZONES...WHERE HAVE ALSO HIGHLIGHTED HAIL AND WIND THREAT. ON MON...HAVE INCREASED POPS OVER ERN ZONES...AND HAVE SPREAD FARTHER W DUE TO SLOWER MOVEMENT OF MID-LEVEL TROF. MON EXPECTED TO BE MUCH COOLER IN POST FRONTAL AMS. SELY WINDS RESUME LATE MON AFTN...THEN SWLY AND SLY WINDS INCREASE ON TUE AND WED AS SFC TROF/DRYLINE DEVELOP. HAVE RETAINED LOW POPS WED AFTN AND WED EVE ACROSS ERN ZONES...WHERE DRYLINE MAY BECOME ACTIVE. NEW GFS DEPICTS FROPA WED NGT...FOLLOWED BY ANOTHER WEAK FROPA THU NGT. NO POPS WITH THESE FEATURES. ELY AND SELY WINDS RESUME FRI AND SAT. 03 COCKRELL FIRE WEATHER... EXPECTING GOOD COVERAGE OF WETTING RAINS THRU TNGT...BUT LIGHTNING MAY POSE PROBLEMS. WINDS ON MON EXPECTED TO BE LIGHT TO MODERATE... INCREASING SLIGHTLY DURING AFTN AND EVE. TUE AND WED EXPECTED TO BE WINDY. RH VALUES EXPECTED TO REMAIN ABOVE 15 PCT ON TUE...BUT MAY FALL INTO CRITICAL VALUES ON WED. VARYING WINDS WITH FROPA WED NGT AND THU NGT EXPECTED TO NOT BE OF EXCESSIVE SPEEDS. INCREASING SELY WINDS ON SAT WILL BE MOIST. 03 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. &&
Hazardous weather outlook, Jun 8, 11:21 PM CDT, 36 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1121 PM CDT SUN JUN 8 2008 OKZ001>003-TXZ001>020-091100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 1121 PM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE EASTERN OKLAHOMA PANHANDLE...AS WELL AS THE SOUTHERN AND EASTERN TEXAS PANHANDLE UNTIL 6 AM MONDAY MORNING. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THE REST OF TONIGHT ACROSS THE OKLAHOMA AND TEXAS PANHANDLES AS A COLD FRONT AND MINOR UPPER LEVEL LOW PRESSURE SYSTEM MOVE ACROSS THE AREA. ANY STORMS THAT FORM MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGEST STORMS...WHICH MAY RESULT IN LOCALIZED FLOODING OR FLASH FLOODING. .DAYS TWO THROUGH SEVEN... THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE EASTERN SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES MONDAY AND AGAIN WEDNESDAY AND WEDNESDAY NIGHT. ANY STORMS THAT DEVELOP ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ANDRADE
In the hours before
Local storm report, Jun 8, 11:22 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1122 PM CDT SUN JUN 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1059 PM HAIL HEREFORD 34.82N 102.40W
06/08/2008 M4.50 INCH DEAF SMITH TX PUBLIC
&&
EVENT NUMBER 00559
TASLocal storm report, Jun 8, 11:24 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1124 PM CDT SUN JUN 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1120 PM HAIL AMARILLO 35.20N 101.82W
06/08/2008 M0.88 INCH POTTER TX PUBLIC
&&
EVENT NUMBER 00560
TASLocal storm report, Jun 8, 11:26 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1126 PM CDT SUN JUN 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1117 PM HAIL 5 W AMARILLO 35.20N 101.91W
06/08/2008 E0.88 INCH POTTER TX TRAINED SPOTTER
LOCATION I 40 AND HOPE RD. HAIL BEGAN AT 1112 PM
&&
EVENT NUMBER 00561
JCLocal storm report, Jun 8, 11:28 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1128 PM CDT SUN JUN 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1118 PM HAIL 2 E WASHBURN 35.17N 101.53W
06/08/2008 E0.75 INCH ARMSTRONG TX TRAINED SPOTTER
HAIL UP TO PENNY SIZE CONTINUED FOR 10 MINUTES
&&
EVENT NUMBER 00562
KRAMARSpecial weather statement, Jun 8, 11:33 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1133 PM CDT SUN JUN 8 2008 TXZ012-013-017-018-090500- ARMSTRONG TX-CARSON TX-POTTER TX-RANDALL TX- 1133 PM CDT SUN JUN 8 2008 ...STRONG THUNDERSTORM IN NORTHWESTERN ARMSTRONG...SOUTHWESTERN CARSON...SOUTHEASTERN POTTER AND NORTHERN RANDALL COUNTIES... AT 1133 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES EAST OF AMARILLO MOVING EAST AT 24 MPH. ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. KRAMAR
Local storm report, Jun 8, 11:54 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1154 PM CDT SUN JUN 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1145 PM HAIL 5 NNW MOBEETIE 35.60N 100.48W
06/08/2008 E1.00 INCH WHEELER TX PUBLIC
PENNY TO QUARTER HAIL WITH SOME HALF DOLLAR. 50 TO 60
MPH WINDS AND HEAVY RAINS ALSO.
&&
EVENT NUMBER 00563
JCThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:00 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong | 45 min |
| Jun 8, 7:24 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Lipscomb, Roberts, Wheeler | 66 min |
| Jun 8, 8:14 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 61 min |
| Jun 8, 8:35 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Wheeler | 55 min |
| Jun 8, 8:38 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Wheeler | 67 min |
| Jun 8, 9:06 PM CDT | Flash Flood Warning | AMA | Hemphill, Wheeler | 84 min |
| Jun 8, 9:14 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Roberts, Wheeler | 61 min |
| Jun 8, 9:46 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill | 59 min |
| Jun 8, 10:06 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 54 min |
| Jun 8, 10:37 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Potter, Randall | 53 min |
| Jun 8, 10:42 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Roberts | 17 min |
| Jun 8, 10:49 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Randall | 56 min |
| Jun 8, 10:51 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
| Jun 8, 10:52 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth | 53 min |
| Jun 8, 10:54 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Wheeler | 66 min |
| Jun 8, 10:59 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray, Hemphill, Hutchinson and 4 more | 61 min |
| Jun 8, 11:13 PM CDT | Flash Flood Warning | AMA | Carson, Gray, Hemphill, Hutchinson, Lipscomb, Roberts and 1 more | 4 hr |
| Jun 8, 11:17 PM CDT | Flash Flood Warning | AMA | Armstrong, Carson, Potter, Randall | 103 min |
| Jun 8, 11:35 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Collingsworth, Donley | 55 min |
| Jun 9, 12:43 AM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Gray, Wheeler | 62 min |
| Jun 9, 12:48 AM CDT | Areal Flood Advisory | AMA | Armstrong, Carson, Collingsworth, Donley, Gray, Wheeler | 3 hr |
| Jun 9, 4:10 PM CDT | Fire Weather Watch | AMA | Dallam, Deaf Smith, Hartley, Oldham | 11 hr |
| Jun 9, 4:10 PM CDT | Fire Weather Watch | AMA | Armstrong, Carson, Dallam, Deaf Smith, Hansford, Hartley and 6 more | 24 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.